Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On pseudo-Riemannian Lie algebras


Authors: Zhiqi Chen, Mingming Ren and Fuhai Zhu
Journal: Proc. Amer. Math. Soc. 138 (2010), 2677-2685
MSC (2010): Primary 17B60, 17D25
DOI: https://doi.org/10.1090/S0002-9939-10-10325-6
Published electronically: April 2, 2010
MathSciNet review: 2644884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that $ {\mathfrak{g}} {\mathfrak{g}}\subset{\mathfrak{g}}$ if $ {\mathfrak{g}}$ is a pseudo-Riemannian Lie algebra with $ C(\mathfrak{g})\not=0$. Then we show that $ {\mathfrak{g}}{\mathfrak{g}}\subset{\mathfrak{g}}$ when $ \dim\mathfrak{g}=4$, which leads to the classification of the pseudo-Riemannian Lie algebras in dimension 4.


References [Enhancements On Off] (What's this?)

  • 1. M. Boucetta, Poisson manifolds with compatible pseudo-metric and pseudo-Riemannian Lie algebras, Differential Geom. Appl. 20 (2004), 279-291. MR 2053915 (2005c:53101)
  • 2. M. Boucetta, Compatibilité des structures pseudo-riemanniennes et des structures de Poisson, C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), 763-768. MR 1868950 (2002k:53158)
  • 3. M. Boucetta, On the Riemann-Lie algebras and Riemann-Poisson Lie groups, J. Lie Theory 15 (2005), 183-195. MR 2115235 (2005i:53100)
  • 4. D. Burde and C. Steinhoff, Classification of orbit closures of 4-dimensional complex Lie algebras, J. Algebra 214 (1999), 729-739. MR 1680532 (2000e:17008)
  • 5. Z. Chen and F. Zhu, On pseudo-Riemannian Lie algebra: A class of new Lie admissible algebras, arXiv: 0807.0936, 2008.
  • 6. R. L. Fernandes, Connections in Poisson geometry. I. Holonomy and invariants, J. Diff. Geom. 54 (2000), 303-365. MR 1818181 (2001m:53152)
  • 7. Y. Kang, Z. Chen and Y. Gao, The classification of pseudo-Riemannian Lie algebras in dimension 4, Acta Sci. Natur. Univ. Nankaiensis 42 (2009), 20-22.
  • 8. J. Milnor, Curvatures of left invariant metrics on Lie groups, Adv. Math. 21 (1976), 293-329. MR 0425012 (54:12970)
  • 9. I. Vaisman, Lectures on the Geometry of Poisson Manifolds, Progress in Mathematics, Vol. 118, Birkhäuser, Berlin, 1994. MR 1269545 (95h:58057)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B60, 17D25

Retrieve articles in all journals with MSC (2010): 17B60, 17D25


Additional Information

Zhiqi Chen
Affiliation: School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: chenzhiqi@nankai.edu.cn

Mingming Ren
Affiliation: School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: rmingming@gmail.com

Fuhai Zhu
Affiliation: School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: zhufuhai@nankai.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-10-10325-6
Keywords: Pseudo-Riemannian Lie algebra, solvable Lie algebra
Received by editor(s): October 8, 2009
Received by editor(s) in revised form: November 6, 2009, November 16, 2009, and November 25, 2009
Published electronically: April 2, 2010
Additional Notes: The third author is the corresponding author. He was supported in part by NNSF Grant #10971103.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society